# SDR CA000218009

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 15,557 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Bearing Cage
- Part number: 150S61028
- Condition: Failed
- Location: Starter/Gen
- Component: Starter Generato, 150S6123Q
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR REMOVED BECAUSE OF EXCESSIVE VIBRATIONS . IT WAS LATER FOUND THAT BEARING LINER WAS VERY LOOSE IN THE DRIVE END END BELL WHICH ALLOWED THE ARMATURE TO FLOP AROUND.  NEW END BELL WAS INSTALLED.  FAULTY STARTER/GEN WAS QUARANTINED.
